MathSciNet Relay Station
MathSciNet bibliographic data
MR1920037 (2003j:35211) 35L65 (35B40)
Lu, Yun-Guang Relaxation limit for hyperbolic systems in chromatography. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3579–3583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement